# SDR DXTA200500739

- Difficulty date: May 22, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 3,128 hours, 2,437 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007221
- Part serial: P298
- Condition: Overserviced
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, HAD A SMOKE SELL FROM AN UNIDENTIFIABLE SOURCE.  NO SMOKE WAS VISIBLE.  NO UNUSUAL INDICATIONS, NO C/B OPENED, SMELL DISSIPATED WITH APU SHUT DOWN) - FOUND APU OIL TANK OVERSERVICED, OPERATED APU FOR AN EXTENSIVE PERIOD WAS ABLE TO DUPLICATE SMELL FOR A SHORT TIME THROUGH AIR OUTLETS, CONTINUED OPERATING APU TO PURGE EXCESS OIL. SCENT OF OIL NO LONGER PRESENT.  WORK PERFORMED AS PER 560 MMCH 49-00-00 AND 12-11-03.
